PDA

View Full Version : from plaquenil?



justomegirlindallas
11-12-2011, 09:19 AM
Has anyone here gotten cafe au lait spots? Its that a Lupus thing? or a side effect of Plaquenil? I see a dermatologist next week. I feel silly having my rheumatologist send me to a dermatologist over a non painful skin area I hope its not a side effect of Plaquenil I do not want to lose that medication is very tame and it has kept me well

magistramarla
11-12-2011, 12:52 PM
Hi Girl,
I think that it is a very good idea for you to see the dermatologist. You need to have every little worry taken away so that you can enjoy your pregnancy.
I found that all of my skin issues went away while I was on MTX, but have come back now that I'm not taking it. I wonder if the same thing might be happening to you?
I don't have cafe au lait spots, but I do get red spots that sometimes get big and flaky. I don't know if they are discoid lupus or psoriasis.
Take good care of yourself!
Hugs,
Marla

Saysusie
11-12-2011, 05:13 PM
I hope that this issue is not a serious one and that it is not due to your medication. Especially given the fact that your med is working for you.
Please let us know what your dermatologist determines as it will be good information for many of us.
Best of Luck to You :-)

Peace and Blessings
Namaste
Saysusie

justomegirlindallas
11-13-2011, 05:15 PM
Thank you ladies. There was a lot of stuff that disappeared while I was on MTX that I guess maybe I forgot about it. The Cafe au lait spot is just on my upper right shoulder. It doesn't aesthetically bother me much I'll take it over flares!!!

justomegirlindallas
12-17-2011, 04:08 PM
The cafe au lait spot was deemed some form of manifestation my autoimmune disorder but is benign. They will watch it but assume that its appearance was likely related to withholding immune suppressants

tgal
12-17-2011, 08:06 PM
Thanks for letting us know the results!

magistramarla
12-17-2011, 08:10 PM
Hey Girl,
I'm glad to know that it was nothing to worry about. How are you doing?
Hugs,
Marla